# SDR ABXA20140115135

- Difficulty date: January 15, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Doubler
- Part number: 313T110065
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 441 AT LATCH DOUBLER CRACKED IN CORNERS OF CUT OUT.  REMOVED LATCH, ALIGNMENT BALL & CRACKED CLIP, FABRICATED CLIP, INSTALLED NEW CLIP, ALIGNMENT BALL & LATCH ON PANEL 441AT IAW DWG 313T1100 & AMM 54-52-02.  SDR INFO CRACKED 1 INCH, PN 313T1100-65, PART NAME CLIP,  EXACT NAC STATION LOCATION ON ACFT FROM 240.31.  ACFT WAS GNDED.
